# SDR 2005FA0000804

- Difficulty date: May 23, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Seat
- Part number: M80530044
- Condition: Damaged
- Location: Fire Bottle
- Component: Apu Fire Bottle, Kidde
- Component part number: 8297005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED APU FIRE EXTINGUISHER FOR OVERHAUL AFTER FIRING.  DURING THE DISASSEMBLY, IT WAS DISCOVERED THAT THE PYROTECHNIC CARTRIDGE MELTED THE STAINLESS STEEL BOTTLE’S SEAT RENDERING THE PRESSURE VESSEL SCRAP.  THIS TYPE OF DAMAGE IS CONSISTENT WITH PREVIOUSLY REPORTED DAMAGE CAUSED BY THIS MFG CARTRIDGES.  REPAIR STATION IS VERY CONCERNED SINCE AT LEAST (2) OTHER UNRELATED REPAIR STATIONS HAVE REPORTED SIMILAR PROBLEMS WITH THE PYROTECHNIC CARTRIDGES FROM THIS MFG. (K)
